# SDR AALA201805219006

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 39,183 hours, 18,379 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219520200
- Condition: Chafed
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED FLOORBEAM AT FRAME 70, WATERLINE Z-500, Y-464.  REPLACED THE FLOORBEAM IAW SRM 51-42-11, DRAWING D53472780, AND D53472816.
